MathSciNet Relay Station
MathSciNet bibliographic data
MR417271 20C20
Brauer, Richard On finite groups with cyclic Sylow subgroups. I. J. Algebra 40 (1976), no. 2, 556–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement